# SDR CA010305022

- Difficulty date: February 21, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW NOTICED THAT NR 3 ENGINE OIL PRESSURE AND QUANTITY WERE DECREASING. ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO YHM. UPON MAINTENANCE TROUBLESHOOTING IT WAS FOUND THAT ENGINE WOULD NOT CONTAIN ENGINE OIL. TAIL PIPE WAS WET AND UPON INVESTIGATION BY PERFORMANCE OF A BORESCOPE INSPECTION IT WAS FOUND THAT JUST AFT OF BURNER CAN SECTION, ENGINE INTERNALLY WAS WET.AT THIS TIME THE ENGINE WIL BE REMOVED AND SENT TO REPAIR FACILITY FOR REPAIR. NO FURTHER INFORMATION AT THIS TIME.
